Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had angioplasty, stents fitted, shivering. What is wrong?

Respected sir, my father has performed angioplasty and two stunts are fitted ,after one year he has been developed with lung infection by getting water into the lungs, now since three months he is not able to walk or stand for one minute the legs get shivering and shakes a lot, what is the problem for such a drastic change in the health, his age is 80 yrs, kindly give an opinion regarding this problem
Asked On : Fri, 29 Mar 2013
Answers:  2 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thank you for your query.

It is about 3 months the lung infection had occurs.
I am not sure that there is some residual infection.

Chronic infection of any part of the body at this age may create this type of problem.
Such a infection may involve the every organ system of the body.
Try to maintain his nutrition & fluid intake properly.

Neurological problem should be considered also.
A stroke also may be responsible for it.

Serum electrolyte test is necessary to exclude potassium imbalance.

If the condition not improving then a neurologist opinion is required.

Take care.
Answered: Fri, 29 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Cardiologist Dr. Hemant Kumar's  Response
Most patients who have had an acute infection expect to pass through a variable period of
convalescence before they regain their usual health.
reason of drastic change - infection leads to catabolism of muscles which leads to increase calories demand and old person can not cope with this
again possibity of subclinical infection , vitamin d deficancy , old age ,
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor